Erratum of “The squares of the laplacian-Dirichlet eigenfunctions are generically linearly independent”
ESAIM: Control, Optimisation and Calculus of Variations, Volume 16 (2010) no. 3, pp. 806-807.
@article{COCV_2010__16_3_806_0,
     author = {Privat, Yannick and Sigalotti, Mario},
     title = {Erratum of {{\textquotedblleft}The} squares of the {laplacian-Dirichlet} eigenfunctions are generically linearly independent{\textquotedblright}},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {806--807},
     publisher = {EDP-Sciences},
     volume = {16},
     number = {3},
     year = {2010},
     doi = {10.1051/cocv/2009045},
     mrnumber = {2674638},
     zbl = {1206.35181},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1051/cocv/2009045/}
}
TY  - JOUR
AU  - Privat, Yannick
AU  - Sigalotti, Mario
TI  - Erratum of “The squares of the laplacian-Dirichlet eigenfunctions are generically linearly independent”
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 2010
SP  - 806
EP  - 807
VL  - 16
IS  - 3
PB  - EDP-Sciences
UR  - http://archive.numdam.org/articles/10.1051/cocv/2009045/
DO  - 10.1051/cocv/2009045
LA  - en
ID  - COCV_2010__16_3_806_0
ER  - 
%0 Journal Article
%A Privat, Yannick
%A Sigalotti, Mario
%T Erratum of “The squares of the laplacian-Dirichlet eigenfunctions are generically linearly independent”
%J ESAIM: Control, Optimisation and Calculus of Variations
%D 2010
%P 806-807
%V 16
%N 3
%I EDP-Sciences
%U http://archive.numdam.org/articles/10.1051/cocv/2009045/
%R 10.1051/cocv/2009045
%G en
%F COCV_2010__16_3_806_0
Privat, Yannick; Sigalotti, Mario. Erratum of “The squares of the laplacian-Dirichlet eigenfunctions are generically linearly independent”. ESAIM: Control, Optimisation and Calculus of Variations, Volume 16 (2010) no. 3, pp. 806-807. doi : 10.1051/cocv/2009045. http://archive.numdam.org/articles/10.1051/cocv/2009045/

Cited by Sources: